AMS eContent Search Results
Matches for: msc=(17\\\\\\\-02) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 1915 found      Go to page: 1 2 3 4 > >>

[1] Thomas Ferguson, Maria Gorelik and Dimitar Grantcharov. Bounded highest weight modules over $\mathfrak{osp} (1, 2n)$. Proceedings of Symposia in Pure Mathematics 92 135-144.
Book volume table of contents   
View Article: PDF

[2] Brian J. Parshall and Leonard L. Scott. From forced gradings to Q-Koszul algebras. Proceedings of Symposia in Pure Mathematics 92 247-271.
Book volume table of contents   
View Article: PDF

[3] Martin Schlichenmaier. Krichever--Novikov type algebras. An introduction. Proceedings of Symposia in Pure Mathematics 92 181-220.
Book volume table of contents
View Article: PDF

[4] Katrina Barron. Twisted modules for tensor product vertex operator superalgebras and permutation automorphisms of odd order. Proceedings of Symposia in Pure Mathematics 92 45-79.
Book volume table of contents   
View Article: PDF

[5] Seok-Jin Kang, Kyu-Hwan Lee, Hansol Ryu and Ben Salisbury. A combinatorial description of the affine Gindikin-Karpelevich formula of type $A_n^{(1)}$. Proceedings of Symposia in Pure Mathematics 92 145-165.
Book volume table of contents   
View Article: PDF

[6] Christopher P. Bendel, Daniel K. Nakano and Cornelius Pillen. Third cohomology for Frobenius kernels and related structures. Proceedings of Symposia in Pure Mathematics 92 81-118.
Book volume table of contents   
View Article: PDF

[7] Laura Rider and Amber Russell. Perverse sheaves on the nilpotent cone and Lusztig's generalized Springer correspondence. Proceedings of Symposia in Pure Mathematics 92 273-292.
Book volume table of contents   
View Article: PDF

[8] Alessandro Torrielli. Secret Symmetries of AdS/CFT. Proceedings of Symposia in Pure Mathematics 90 155-168.
Book volume table of contents   
View Article: PDF

[9] Peter Koroteev. Three Dimensional Mirror Symmetry and Integrability. Proceedings of Symposia in Pure Mathematics 88 317-327.
Book volume table of contents
View Article: PDF

[10] Daniel Goldstein, Robert Guralnick and Richard Stong. A lower bound for the dimension of a highest weight module. Represent. Theory 21 (2017) 611-625.
Abstract, references, and article information
View Article: PDF

[11] Paul Sobaje. On $(p,r)$-filtrations and tilting modules. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[12] Kazuya Kawasetsu, Ching Hung Lam and Xingjun Lin. $\mathbb{Z}_2$-orbifold construction associated with $(-1)$-isometry and uniqueness of holomorphic vertex operator algebras of central charge 24. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[13] Seok-Jin Kang, Masaki Kashiwara, Myungho Kim and Se-jin Oh. Monoidal categorification of cluster algebras. J. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[14] T. Arakawa and A. Premet. Quantizing Mishchenko--Fomenko subalgebras for centralizers via affine $W$-algebras. Trans. Moscow Math. Soc. 78 (2017) 217-234.
Abstract, references, and article information
View Article: PDF

[15] V. Chernousov, E. Neher and A. Pianzola. Conjugacy of Cartan subalgebras in EALAs with a non-fgc centreless core. Trans. Moscow Math. Soc. 78 (2017) 235-256.
Abstract, references, and article information
View Article: PDF

[16] V. G. Kac and M. Wakimoto. Representations of superconformal algebras and mock theta functions. Trans. Moscow Math. Soc. 78 (2017) 9-74.
Abstract, references, and article information
View Article: PDF

[17] Dmitri I. Panyushev and Oksana S. Yakimova. Symmetric invariants related to representations of exceptional simple groups. Trans. Moscow Math. Soc. 78 (2017) 161-170.
Abstract, references, and article information
View Article: PDF

[18] F. Knop and B. Schalke. The dual group of a spherical variety. Trans. Moscow Math. Soc. 78 (2017) 187-216.
Abstract, references, and article information
View Article: PDF

[19] Hanspeter Kraft. Automorphism groups of affine varieties and a characterization of affine $n$-space. Trans. Moscow Math. Soc. 78 (2017) 171-186.
Abstract, references, and article information
View Article: PDF

[20] Gastón Andrés García and Javier A. Gutiérrez. Quantum subgroups of simple twisted quantum groups at roots of one. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[21] Robert McRae and Jinwei Yang. Vertex algebraic intertwining operators among generalized Verma modules for $\widehat{\mathfrak{sl}(2,\mathbb{C})}$. Trans. Amer. Math. Soc. 370 (2018) 2351-2390.
Abstract, references, and article information   
View Article: PDF

[22] Satoshi Naito, Fumihiko Nomoto and Daisuke Sagaki. Specialization of nonsymmetric Macdonald polynomials at $t=\infty$ and Demazure submodules of level-zero extremal weight modules. Trans. Amer. Math. Soc. 370 (2018) 2739-2783.
Abstract, references, and article information   
View Article: PDF

[23] Chunrui Ai, Chongying Dong, Xiangyu Jiao and Li Ren. The irreducible modules and fusion rules for the parafermion vertex operator algebras. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[24] Michael Lau. Classification of Harish-Chandra Modules for Current Algebras. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[25] Hoel Queffelec and David E. V. Rose. Sutured annular Khovanov-Rozansky homology. Trans. Amer. Math. Soc. 370 (2018) 1285-1319.
Abstract, references, and article information   
View Article: PDF

[26] Shunsuke Tsuchioka and Masaki Watanabe. Pattern avoidance seen in multiplicities of maximal weights of affine Lie algebra representations. Proc. Amer. Math. Soc. 146 (2018) 15-28.
Abstract, references, and article information   
View Article: PDF

[27] Arik Wilbert. Topology of two-row Springer fibers for the even orthogonal and symplectic group. Trans. Amer. Math. Soc. 370 (2018) 2707-2737.
Abstract, references, and article information   
View Article: PDF

[28] Huanchen Bao. Kazhdan-Lusztig theory of super type D and quantum symmetric pairs. Represent. Theory 21 (2017) 247-276.
Abstract, references, and article information   
View Article: PDF

[29] Chongying Dong and Li Ren. Congruence property in orbifold theory. Proc. Amer. Math. Soc. 146 (2018) 497-506.
Abstract, references, and article information   
View Article: PDF

[30] A. Matsuo and A. P. Veselov. Universal formula for the Hilbert series of minimal nilpotent orbits. Proc. Amer. Math. Soc. 145 (2017) 5123-5130.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 1915 found      Go to page: 1 2 3 4 > >>

American Mathematical Society